# SDR DALA2022120807928

- Difficulty date: December 6, 2022
- Submitted: December 8, 2022
- Operation: Air carrier
- Aircraft: N806DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31914
- Aircraft time: 29,068 hours, 11,128 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Switch
- Part number: 214C502
- Condition: Faulted
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

CABIN ALTITUDE WARNING DURING CLIMB. DONNED MASKS AND DESCENDED. HORN CEASED AT FL28.5. CONTINUED DESCENT TO 10K AND COMPLETED THE FLIGHT.   TROUBLE SHOOTING FAULTED CABIN ALTITUDE WARNING SWITCH. REPLACED SAME AND OPS CHECKED GOOD.
